MathSciNet Relay Station
MathSciNet bibliographic data
MR408567 81.47
Baumann, Klaus There are no scalar Lie fields in three or more dimensional space-time. Comm. Math. Phys. 47 (1976), no. 1, 69–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement